Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! First day: Nausea and Lexapro Scribbler

Posted by Mariposa on October 14, 2003, at 23:49:49

In reply to Re: Help! First day: Nausea and Lexapro, posted by Scribbler on October 14, 2003, at 18:39:28

> So what do you do about a migraine when you're taking Lex?

I had several really bad mig. first week or so, took OTC stuff. ~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:109458
URL: http://www.dr-bob.org/babble/20031010/msgs/269530.html